# SDR CALA2024110102776

- Difficulty date: October 15, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 72,499 hours, 25,533 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RESKIN FWD CARGO DOOR (REF: AAR NR 1000020133) REMOVED AND REPLACED FWD CARGO DOOR SKIN IAW B737-800 SRM 52-30- 01-2R-3 (SFR NO. 1037548)
